# SDR CNMA200100036

- Difficulty date: November 23, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,305 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, J, A

## Discrepancy

ENGINE FIRE INDICATION ON T/O CLIMBOUT AT APPROX 400 FT AGL ON NR 3 ENGINE.  ENGINE FIRE SEVER DAMAGE CHECKLIST PERFORMED.  FIRE INDICATION WENT OUT.  DUMPED APPROX 29,000 LBS FUEL AND RETURNED TO LICZ.  ON ENGINE FIRE SEVER DAMAGE PROCEDURES, WHEN AGENT NR 1 SELECTED FOR DISCHARGE, LIGHT DID NOT INDICATE AGENT LOW.  FIRE INDICATION WENT OUT, NO AGENT DISCHARGED INDICATION ON ENGINE NR 3.  UPPER DUCT FROM HIGH STAGE VALVE BLOWN.  REMOVED AND REPLACED DUCT.  NR 3 I/B REVERSER DAMAGED.  REMOVED AND REPLACED REVERSER.  NR 3 ENGINE LPT COOLING HARNESS DAMAGED.  REMOVED AND REPLACED HARNESS.  CARTRIDGE ON NR 3 ENGINE OUTBOARD FIRE BOTTLE BLOWN, BOTTLE DISC NOT RUPTURED.  REMOVED AND REPLACED BOTTLE AND CARTRIDGE.
